Zerlegungsäquivalenz von Mengen und invarianter Inhalt.

W. Nef

Mathematische Annalen (1954/55)

  • Volume: 128, page 204-227
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nef, W.. "Zerlegungsäquivalenz von Mengen und invarianter Inhalt.." Mathematische Annalen 128 (1954/55): 204-227. <http://eudml.org/doc/160403>.

author = {Nef, W.},
journal = {Mathematische Annalen},
keywords = {Set theory},
language = {ger},
pages = {204-227},
title = {Zerlegungsäquivalenz von Mengen und invarianter Inhalt.},
url = {http://eudml.org/doc/160403},
volume = {128},
year = {1954/55},

AU - Nef, W.
TI - Zerlegungsäquivalenz von Mengen und invarianter Inhalt.
JO - Mathematische Annalen
PY - 1954/55
VL - 128
SP - 204
EP - 227
LA - ger
KW - Set theory
UR - http://eudml.org/doc/160403
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.